# SDR CALA2009011300037

- Difficulty date: January 11, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 42,538 hours, 12,834 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3340
- Condition: Dented
- Location: Bs 525
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK IN LOWER FUSELAGE SKIN AT STA 525 BETWEEN S-27L AND S-28L, DEEPER THAN .006 INCH, CHEMILLED AT THAT POINT IS .040 INCH.  DOUBLER AND FILLER INSTALLED AT STA 525 BETWWEN S-27L AND S-28L IAW SRM 53-00-01, REPAIR 7, FIG 201.
